# SDR QXEA9902278

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 467-488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER 31S IS CORRODED BETWEEN FRAME 467 AND 488.5.  CLEANED AREA AND FOUND CRYSTALLIZED HARDCOAT. NO CORROSION FOUND.  REAPPLIED HARDCOAT AS NECESSARY.
